Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: sexual side effects question


 concerned b/f - Wed Aug 03, 2005 1:41 am

My new girlfriend is bipolar and takes cymbalta, lexapro, and buspirone. She is bashful about this, so I am getting information for her. As a side effect she has difficulty reaching orgasm, even when pleasing herself. Is there something else she can try taking? Please, any suggestions are welcome. Thanks.
 haris123 - Fri Sep 30, 2005 4:17 am

DEAR , ur girl friend suffering from sexual dysfunctin only due to side effects of medicines she is using, do not worry , she will be o.k , please inform me about quantity of medicines , i will tell u the way. dear , it is very common that when patient taking anti-depressant/ anxiolytic medicines , some of them feel severe sexual dysfunction, please reply drsirajahmed@hotmail.com or we meet at the same page

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us